Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 208, NWS Denver/Boulder, CO

July 10, 2025Adams County, Denver County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 10, 2025, 4:06 AM MDT for Adams County, Denver County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 10, 2025, 4:06 AM MDT (10:06 UTC)
Expired
Jul 10, 2025, 4:30 AM MDT
In force
24 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.0 in
Wind
60.0 mph

Counties Adams County, CO, Denver County, CO

The radar

The Denver radar (KFTG), 6 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:44 AM MDT, 1 hour 22 minutes earlier. Its key messages:

  • Scattered showers/thunderstorms today. Gusty winds of 30-50 mph will be common. A few gusts up to 65 mph will be possible.
  • Critical fire weather conditions across South Park today.
  • Scattered to numerous late day showers and thunderstorms Friday and Saturday.
Area forecast discussion, Jul 10, 2:44 AM MDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
244 AM MDT Thu Jul 10 2025

.KEY MESSAGES...

- Scattered showers/thunderstorms today. Gusty winds of 30-50 mph
  will be common. A few gusts up to 65 mph will be possible.

- Critical fire weather conditions across South Park today.

- Scattered to numerous late day showers and thunderstorms Friday
  and Saturday.

&&

.UPDATE...
Issued at 244 AM MDT Thu Jul 10 2025

It is a very warm morning out there! At 2 AM, temperatures across
the urban corridor are in the lower to mid 80s. Cloud cover and
downslope winds associated with an upper level trough moving
across the region is keeping temperatures very warm after
yesterday's hot day. There's not much moisture at the low levels
of the atmosphere with dew points only in the 30s. Mid and high
level moisture is producing high-based showers with gusty outflow
winds and little to no rainfall. This is expected to continue
through sunrise. There may be a brief break in cloud cover and
showers to warm up this morning. Best lift from the trough moves
through late morning in the mountains and early afternoon along
the I-25 corridor. We'll see scattered showers/thunderstorms
develop from this lift. Strong wind gusts up to 65 mph will be
possible under the strongest down bursts. However, most locations
should see brief 30-50 mph gusts when the showers/thunderstorms
roll through. Rainfall could be briefly moderate or heavy, but
amounts are expected to stay under a quarter inch. The gusty
outflow winds will be the main threat today. Showers and
thunderstorms linger into the evening hours over the plains, but
the rest of the area is expected to finished with the showers and
thunderstorms by early evening.

&&

.DISCUSSION /Through Wednesday/...
Issued at 228 PM MDT Wed Jul 9 2025

Radar and satellite pictures are showing limited convection
developing over the northern border plains and southeastern plains
of the CWA currently. For this afternoon and evening, convection
will be minimal, 10-20%s over the plains. However, even weak
showers of virga could produce significant downdraft outflow
winds.

Models have the upper ridge center push westward overnight tonight
and on Thursday with the ridge flattening.  A weak upper trough
moves across the CWA on Thursday.  It will usher in a cooler airmass
with some increased moisture and limited upward synoptic scale
energy. Will keep the going 30-60% pops in. Strong outflow winds
can again be expected.

Concerning the Fire Weather Watch in South Park for Thursday,
conditions remain marginal at this time for a Red Flag Warning so
will leave the watch going for now.

There will be weak northwesterly flow aloft Thursday night into
Friday, then more weak upper troughing late Friday night/Saturday
morning.  CAPE is fairly decent both late day Friday and Saturday
with precipitable water values over 1.00 inch for most of the plains
both days. Heavier rainfall amounts are possible with the 30-70%
pops.

Look at the later days, Sunday through Wednesday, the upper ridge
moves back into Colorado Sunday and Monday, but it's center stays
southwest of the state. There is more upper troughing, mostly north
of us, on Tuesday and Wednesday, but just enough to bring cooler air
to the CWA both days. For pops, Sunday is the driest day, with
limited convection relegated to just the mountains. Late day
convection and precipitation chances increase Monday through
Wednesday; out on the plains as well, with Wednesday having the
highs pops. Denver could see two days with 90 degree or plus
temperatures both Sunday and Monday, but Tuesday and Wednesdsay's
highs will cool to below seasonal normals.

&&

.AVIATION /06Z TAFS through 06Z Friday/...
Issued at 1136 PM MDT Wed Jul 9 2025

Wind forecast for tonight, Thursday morning, and Thursday afternoon
is challenging and highly uncertain. An upper level wave is
producing high-based showers across Colorado at this time and will
continue into Thursday morning. Very little to no rainfall is
expected, but dry microbursts/outflow winds will continue to bring
wind shifts all the way through Thursday afternoon. Latest model
runs have been showing a wave of thunderstorms moving through
between 18Z and 22Z with strong outflow winds of 40-50 knots. The
shower/thunderstorm activity is expected to be done 22-24Z.
Northeast winds are expected to prevail behind the exiting
convection around 00Z Friday.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning in effect from 11 AM this morning to 9 PM MDT
this evening for COZ214.

&&

UPDATE...Meier
DISCUSSION...rjk
AVIATION...Meier
Hazardous weather outlook, Jul 9, 11:16 AM MDT, 16 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1116 AM MDT Wed Jul 9 2025

COZ030>051-101730-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1116 AM MDT Wed Jul 9 2025

...HEAT ADVISORY IN EFFECT FOR THE URBAN CORRIDOR FROM 10 AM THIS
MORNING TO 9 PM MDT THIS EVENING...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...This Afternoon and Tonight

Very hot temperatures are expected across the plains today, with
the potential for a few record highs. Temperatures are expected
to remain well above normal overnight tonight as well. There will
be isolated thunderstorms over the mountains late, after midnight
tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Slightly cooler high temperatures are expected on Thursday, with
a better cool-down on Friday and Saturday. There will be a return
to showers and thunderstorms from Thursday onward, with late day
Friday and Saturday having the best coverage and measurable
rainfall chances.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:01 PM MDTSpecial Weather StatementBOUBroomfield29 min
Jul 9, 7:27 PM MDTSpecial Weather StatementBOUBroomfield48 min
Jul 10, 1:36 AM MDTRed Flag WarningBOUPark18 hr
Jul 10, 11:59 AM MDTSpecial Weather StatementBOUArapahoe31 min
Jul 10, 12:43 PM MDTSpecial Weather StatementBOUDouglas32 min
Jul 10, 12:45 PM MDTSpecial Weather StatementBOUDenver30 min
Jul 10, 1:14 PM MDTSpecial Weather StatementBOUArapahoe31 min
Jul 10, 1:32 PM MDTSpecial Weather StatementBOUBroomfield, Gilpin, Jefferson28 min
Jul 10, 1:42 PM MDTSpecial Weather StatementBOUElbert33 min
Jul 10, 1:51 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Jefferson39 min
Jul 10, 2:03 PM MDTSpecial Weather StatementBOUElbert42 min
Jul 10, 2:12 PM MDTSpecial Weather StatementBOULincoln48 min
Jul 10, 2:28 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver47 min
Jul 10, 3:00 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert45 min
Jul 10, 4:06 PM MDTSpecial Weather StatementBOULogan24 min
Jul 10, 4:08 PM MDTSpecial Weather StatementBOULincoln52 min
Jul 10, 4:17 PM MDTSpecial Weather StatementBOUWeld28 min
Jul 10, 4:54 PM MDTSpecial Weather StatementBOUWeld51 min
Jul 10, 4:56 PM MDTSevere Thunderstorm WarningBOUWeld34 min
Jul 10, 5:27 PM MDTSpecial Weather StatementBOUMorgan33 min
Jul 10, 5:47 PM MDTSpecial Weather StatementBOUWashington28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.